Itchy😕

Does anyone know anything that will calm severe itching all over caused by a opiate based med,I always getting itchy taking stuff like this and usually stop the meds but I'm trying to keep taken this one as it seems to be helping a bit,I've been so itchy I've took 7 once a day antihistamines but there not helping one bit,tried putting lanacane talc all over but didn't help,if you have any suggestions they would be very much appreciated x

3 Replies

oldestnewest
  • Try discussing it with a pharmacist and they can assist you in what may help. However one of the side effects of opioid based meds is the itching and to be fair nothing helps take it away altogether . Hope you find something that helps .

  • Hi Carol

    I'm on MST (Morphine Sulphate Tablets) and sometimes I scratch myself until I bleed. My GP prescribed Citirizine and I take 10mg twice a day, once in the morning, then again at night. This certainly helps me. The itching doesn't go away completely but is markedly reduced.

    Hope this helps

    Good Luck

    Donna

  • Hi Carol, my cousin was a nurse in hairmyres and says that a final rinse of bicarbonate of soda after a shower is the method they used to bring relief to itching. Worth a try 😺 Jan

You may also like...